# SDR W8PA971485

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION UNDER NUT PLATE ON FLOOR SUPPORT STRAP AT BS 772, RBL 19, WL 155.  REMOVED CORROSION, ASCERTAINED IT WAS OUT OF LIMITS.  FABRICATED NEW FLOOR SUPPORT STRAP, ALODINED AND PRIMED AND INSTALLED FLOOR SUPPORT.
